Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Two-dimensional geometries with elementary areas


Author: Herbert Busemann
Journal: Bull. Amer. Math. Soc. 53 (1947), 402-407
DOI: https://doi.org/10.1090/S0002-9904-1947-08814-5
MathSciNet review: 0020257
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08814-5